
FALQUI GREGORIO
- U05, Floor: 3, Room: 3046
Publications
Arnold, R., Camassa, R., Falqui, G., Ortenzi, G., Pedroni, M. (2024). Evolution of Derivative Singularities in Hyperbolic Quasilinear Systems of Conservation Laws. SIAM JOURNAL ON APPLIED MATHEMATICS, 84(6), 2545-2568 [10.1137/23M1546920]. Detail
Camassa, R., Falqui, G., Ortenzi, G., Pedroni, M., Vu Ho, T. (2024). A Hamiltonian Set-Up for 4-Layer Density Stratified Euler Fluids. In S. Manukure, W.X. Ma (a cura di), Nonlinear and Modern Mathematical Physics
NMMP-2022, Tallahassee, Florida, USA (Virtual), June 17–19
Conference proceedings (pp. 1-18). Springer [10.1007/978-3-031-59539-4_1]. DetailFalqui, G., Mencattini, I., Pedroni, M. (2023). Poisson quasi-Nijenhuis deformations of the canonical PN structure. JOURNAL OF GEOMETRY AND PHYSICS, 186(April 2023), 1-10 [10.1016/j.geomphys.2023.104773]. Detail
Camassa, R., Falqui, G., Ortenzi, G., Pedroni, M., Vu Ho, T. (2023). Simple two-layer dispersive models in the Hamiltonian reduction formalism. NONLINEARITY, 36(9), 4523-4552 [10.1088/1361-6544/ace3a0]. Detail
Camassa, R., D'Onofrio, R., Falqui, G., Ortenzi, G., Pedroni, M. (2022). Evolution of interface singularities in shallow water equations with variable bottom topography. STUDIES IN APPLIED MATHEMATICS, 148(4), 1439-1476 [10.1111/sapm.12480]. Detail